The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Tokyo Journal of Mathematics
( Vol.23 NO.1 / 2000 )
home Completely Operator Semi-Selfdecomposable Distributions
Pages 235-253
Makoto Maejima, Ken-iti Sato, Toshiro Watanabe,
home A Degenerate Neumann Problem for Quasilinear Elliptic Equations
Pages 227-234
Kazuaki Taira, Dian K. Palagachev, Peter R. Popivanov,
home The Focal Developable and the Binormal Indicatrix of a Nonlightlike Curve in Minkowski 3-space
Pages 211-225
Donghe Pei, Takashi Sano,
home Existence of Solutions of Quasilinear Integrodifferential Equations with Nonlocal Condition
Pages 203-210
K. Balachandran, Koichi Uchiyama,
home The Fundamental Groups of Certain One-Dimensional Spaces
Pages 187-202
Katsuya Eda,
home Reproducing Kernels Related to the Complex Sphere
Pages 161-185
Keiko Fujita, Mitsuo Morimoto,
home $J$-Holomorphic Curves of a 6-dimensional Sphere
Pages 137-159
Hideya Hashimoto,
home Remodeling a DS-diagram into One with E-cycle
Pages 113-135
Hiroshi Ikeda, Masakatsu Yamashita, Kazuo Yokoyama,
home On Additive Volume Invariants of Riemannian Manifolds
Pages 101-112
Chinatsu UEDA,
home A Calculation of the Orbifold Euler Number of the Moduli Space of Curves by a New Cell Decomposition of the Teichm\"{u}ller Space
Pages 87-100
Satoshi Nakamura,
home Equivariant Cutting and Pasting of $G$ Manifolds
Pages 69-85
Tamio Hara,
home Dual Class of a Subvariety
Pages 51-68
Tatsuo Suwa,
home Affine Locally Symmetric Structures and Finiteness Theorems for Einstein-Weyl Manifolds
Pages 37-49
Mitsuhiro Itoh,
home On the Schur Indices of the Irreducible Characters of Finite Unitary Groups
Pages 15-36
Zyozyu Ohmori,
home Structure of Ideals and Isomorphisms of $C^*$-crossed Products by Single Homeomorphism
Pages 1-13
Jun Tomiyama,